New perspective on the Kuhn–Tucker theoremстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 августа 2018 г.

Работа с статьей


[1] Evtushenko Y. G., Tret’yakov A. A. New perspective on the kuhn–tucker theorem // Doklady Mathematics. — 2017. — Vol. 96, no. 2. — P. 427–429. A new proof of the Kuhn–Tucker theorem on necessary conditions for a minimum of a differentiable function of several variables in the case of inequality constraints is given. The proof relies on a simple inequality (common in textbooks) for the projection of a vector onto a convex set. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть